Advertisement
Thanks Thanks:  0
Likes Likes:  0
Results 1 to 6 of 6
  1. #1

    Trouble with dexedrine withdrawal

    This is the first time I have participated in a forum, so please bear with me. I have been addicted to dexedrine for almost 10 years. I have to, just have to get off this stuff! This addiction has completely taken over my life: physically, emotionally, spiritually, every part of me has been lost. I take this drug just to feel normal, but normal is getting lower and lower. Addicted normal doesn't come close to how I remember normal being before I became addicted. I tryed to stop cold turkey, but became so intensely depressed that I was afraid of suicide. Now, I am tapering off slowly and I feel like hell. Can someone please tell me that I won't feel this way forever. I know that recovery is a slow process. I just want to believe that I will feel normal again. Thank you..

  2. #2

    Re: new member needs reassurace

    Have you consulted a doctor or an addictions counselor for assistance (1) in withdrawal and (2) in relapse prevention?

  3. #3

    Re: new member needs reassurance

    I would think that the 1st step with any problem behaviour is realizing that there is a problem- and you've done that. Also, you have to want to change and from the sounds of it you do, so now it's a matter of finding the right person to help you w/ that as David suggested. You won't feel this way forever and you can recover- once you find the right help to get you off of that stuff and help you from relapsing, you will relearn what 'normal' means to you, w/ time and effort, but it will come. hang in there.

  4. #4

    Re: Trouble with dexedrine withdrawal

    Hey GSPAIN;
    You won't feel that way forever :-) You will be back to your old self again and all this will be worth while. But do call the doctor to help you with your task.

  5. #5

    Re: Trouble with dexedrine withdrawal

    Thank you so much for your acceptance, encouragement and guidance. I don't feel alone anymore! For the first time in a very, very long time, I am hopeful about the future. It's always been a struggle for me to reach out to others for help, and no doubt this weakness has contributed to my addiction. Now, I believe that there is still a part of me capable of responding to something other than drugs. Tomorrow I will find an addiction counselor, and that will be a huge accomplishment for me.

  6. #6

    Re: Trouble with dexedrine withdrawal

    It's wonderful to hear you're going to see an addiction counsellor to help you get through this difficult time, hon. There is definitely a rainbow beyond these dark clouds. You're on your way! :icon_sunny:

Similar Threads

  1. Please help! Sleep talking and withdrawal.
    By mythkeeper in forum Relationships
    Replies: 1
    Last Post: November 4th, 2006, 09:00 AM
  2. Caffeine withdrawal considered a disorder
    By David Baxter in forum Addictive Behaviors - Substance Use and Abuse
    Replies: 10
    Last Post: November 1st, 2006, 12:26 PM
  3. Dealing with withdrawal from Effexor
    By kelsischanging in forum Discontining or Changing Medications
    Replies: 24
    Last Post: August 17th, 2006, 03:05 PM
  4. Dexedrine
    By Knoxy in forum Prescription Medications and OTC Drugs
    Replies: 8
    Last Post: December 25th, 2005, 10:01 PM
  5. Dexedrine withdrawal?
    By Murphy in forum ADHD & Learning Disabilities
    Replies: 15
    Last Post: September 20th, 2005, 09:58 PM

Bookmarks

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •